MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS MEDICAL ASD, INC. JELCO HYPODERMIC NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4290
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the needle became separated from the syringe.The patient didn't get medications and the needle, and the syringe was stuck into the patient.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
No product sample was provided for evaluation.As a result, the investigation could not confirm whether a quality-related issue contributed to the reported problem.The complaint could not be verified.Therefore, no further action will be taken at this time.The device history review found no discrepancies or anomalies relevant to the complaint.

Brand Name
JELCO HYPODERMIC NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20408162
Report Number1217052-2024-00130
Device Sequence Number15058577
Product Code FMI
UDI-Device Identifier20351688046823
UDI-Public(01)20351688046823(17)280215(10)4378191
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4290
Device Lot Number4378191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown